# SDR DHL2005751002

- Difficulty date: July 19, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERG LIGHT INOP.  R/R FLIGHT DECK EMERG LIGHT ASSY IAW ASTAR B727 MM 33-50-0 OPS CHECK OK.
